# SDR AALA961707

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N8522
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT CARGO DOOR LOWER SILL INNER CHORD HAD CORROSION.  BLENDED BEYOND SRM LIMITS.  BLEND OUT IAW 757 SRM 5-10-00. ALODINE AND APPLY TWO COATS OF PRIMER.  FILL BLENDED AREA WITH BMS5-92 TYPE 10R3.  APPLY DINOL OVER AREA.  REINSTALL SAME TYPE FASTENER AS REMOVED.  TST:  14,753.23 HOURS.  CYCLES, 5,396.  (X)
